MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP
Model Number 1119.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace creo locking caps that became loose post operatively.
 
Additional Manufacturer Narrative
The devices were available for evaluation.It was reported that a revision was needed to replace creo locking caps that became loose post operatively on a l2-l5 construct.A revision was scheduled for the following thursday on (b)(6) 2024 where the rods and locking caps were replaced and a cross-connector was added to the construct.The x-rays that were provided showed a 5.5mm curved rod that had slipped out of the l5 screw on the left side extending proximally.In addition, the l2 left side locking cap and both l5 locking caps had loosened.Upon evaluation, 8 locking caps were returned with the following lot numbers: bab7abdd, bab80fgd,bab845kd, bab90cmd, bab920xd.It was found that 2 had an hour glass shape wear that is consistent with locking being achieved, and the other 4 had various degrees of wear seen on the bottom.The locking caps that were returned could not be correlated with any levels.The patient being obese may have contributed to the reported incident however, because the surgical conditions cannot be replicated, no determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19097397
Report Number3004142400-2024-00065
Device Sequence Number7408032
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Device Lot NumberBAB80FGD/BAB845KD/BAB920XD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale